Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 6 > Mar. 2017

 

 

Double Acceptance Sampling Plan for Time Truncated Life Tests Based on Transmuted Generalized Inverse Weibull Distribution, Vol. 6, No. 1 (Mar. 2017), PP:1-6

doi:10.18576/jsap/060101

Download

Authors:
Amer Ibrahim Al-Omari - Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 25113, Jordan
Ehsan Zamanzade - Department of Statistics, University of Isfahan, Isfahan 81746-73441, Iran

 

Exponentiated Generalized Weibull-Gompertz Distribution with Application in Survival Analysis, Vol. 6, No. 1 (Mar. 2017), PP:7-16

doi:10.18576/jsap/060102

Download

Authors:
A. H. El-Bassiouny - Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
Medhat EL-Damcese - Mathematics Department, Faculty of Science, Tanta University, Egypt
Abdelfattah Mustafa - Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
M. S. Eliwa - Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

 

Bayesian Estimation of Parameters of Augmenting Gamma Strength Reliability for Symmetric and Asymmetric Loss Functions, Vol. 6, No. 1 (Mar. 2017), PP:17-31

doi:10.18576/jsap/060103

Download

Authors:
N. Chandra - Department of Statistics, Ramanujan School of Mathematical Sciences, Pondicherry University, Pondicherry-605 014, India
V. K. Rathaur - Department of Statistics, Ramanujan School of Mathematical Sciences, Pondicherry University, Pondicherry-605 014, India
M. Pandey - Department of Zoology and Centre for Mathematical Sciences, Department of Science and Technology, Government of India, Banaras Hindu University, Varanasi 221 005, India

 

The Complementary Exponentiated BurrXII Poisson Distribution: model, properties and application, Vol. 6, No. 1 (Mar. 2017), PP:33-48

doi:10.18576/jsap/060104

Download

Authors:
Mustapha Muhammad - Department of Mathematical Science, Bayero University Kano, Nigeria.

 

Bayes Estimation of the Scale Parameter of the Logistic Distribution Based on Progressive First-Failure Censored Scheme, Vol. 6, No. 1 (Mar. 2017), PP:49-63

doi:10.18576/jsap/060105

Download

Authors:
A. Rashad - Department of Mathematics, Faculty of Science, Helwan University, Ain Helwan, Cairo, Egypt.
M. Mahmoud - Department of Mathematics, Faculty of Science, Ain Shams University, Cairo, Egypt
M. Yusuf - Department of Mathematics, Faculty of Science, Helwan University, Ain Helwan, Cairo, Egypt.

 

Bayesian Estimation of the Parameters of Exponentiated Exponential Distribution under Progressive Interval Type-I Censoring Scheme with Binomial Removals, Vol. 6, No. 1 (Mar. 2017), PP:65-79

doi:10.18576/jsap/060106

Download

Authors:
Arun Kaushik - Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi-221 005, India

 

The Kumaraswamy Power Function Distribution, Vol. 6, No. 1 (Mar. 2017), PP:81-90

doi:10.18576/jsap/060107

Download

Authors:
Ibrahim B. Abdul-Moniem - Department of Statistics, Higher Institute of Management sciences in Sohag, Sohag, Egypt

 

Recent Developments on Partial Replications of Response Surface Central Composite Designs: A Review, Vol. 6, No. 1 (Mar. 2017), PP:91-104

doi:10.18576/jsap/060108

Download

Authors:
Polycarp E. Chigbu - Department of Statistics, University of Nigeria, Nsukka, Nigeria
Eugene C. Ukaegbu - Department of Statistics, University of Nigeria, Nsukka, Nigeria

 

The Odd Burr-III Family of Distributions, Vol. 6, No. 1 (Mar. 2017), PP:105-122

doi:10.18576/jsap/060109

Download

Authors:
Farrukh Jamal - Department of Statistics, Government S.A. Post-Graduate College, Dera Nawab Sahib, Punjab, Pakistan\\ Department of Statistics, Baghdad Campus, The Islamia University Bahawalpur, Bahawalpur-631000, Pakistan
M. Arslan Nasir - Department of Statistics, Government Degree College, Lodhran, Punjab, Pakistan\\ Department of Statistics, Baghdad Campus, The Islamia University Bahawalpur, Bahawalpur-631000, Pakistan
M. H. Tahir - Department of Statistics, Baghdad Campus, The Islamia University Bahawalpur, Bahawalpur-631000, Pakistan
Narges H. Montazeri - Department of Statistics, Yazd University,Yazd, 89175-741, Islamic Republic of Iran

 

On Estimation of Weibull-Gamma Parameters Based on Hybrid Type-II Censoring Scheme, Vol. 6, No. 1 (Mar. 2017), PP:123-131

doi:10.18576/jsap/060110

Download

Authors:
Mohamed A. W. Mahmoud - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt
Rashad M. EL-Sagheer - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt
Mahmoud M. M. Mansour - Department of Basic Science, Faculty of Engineering, The British University in Egypt, El Sherouk City, Cairo, Egypt

 

Estimation of P (X > Y) for Inverted Exponential-Two Parameter Exponential Models (Generalized Variable Approach), Vol. 6, No. 1 (Mar. 2017), PP:133-138

doi:10.18576/jsap/060111

Download

Authors:
Mohammad Reza Kazemi - Department of Statistics, Fasa University, Fasa, Iran
Zahra Nicknam - Department of Statistics, University of Isfahan, Isfahan, Iran.

 

The Odd Generalized Exponential Generalized Linear Exponential Distribution, Vol. 6, No. 1 (Mar. 2017), PP:139-148

doi:10.18576/jsap/060112

Download

Authors:
Albert Luguterah - Department of Statistics, Faculty of Mathematical Sciences, University for Development Studies, P. O. Box 24, Navrongo, Upper East Region, Ghana, West Africa
Suleman Nasiru - Department of Statistics, Faculty of Mathematical Sciences, University for Development Studies, P. O. Box 24, Navrongo, Upper East Region, Ghana, West Africa.

 

Statistical Inference under Unified Hybrid Censoring Scheme, Vol. 6, No. 1 (Mar. 2017), PP:149-167

doi:10.18576/jsap/060113

Download

Authors:
M. M. Mohie El-Din - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
M. Nagy - Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt
A. R. Shafay - Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt

 

Exponentiated Inverse Flexible Weibull Extension Distribution, Vol. 6, No. 1 (Mar. 2017), PP:169-183

doi:10.18576/jsap/060114

Download

Authors:
M. El-Morshedy - Department of Mathematics, College of Science, Mansoura University, Mansoura 35516, Egypt.
A. H. El-Bassiouny - Department of Mathematics, College of Science, Mansoura University, Mansoura 35516, Egypt.
A. El-Gohary - Department of Mathematics, College of Science, Mansoura University, Mansoura 35516, Egypt.

 

Bayesian Analysis of a Scale Parameter of a New Class of Generalized Inverse Weibull Distribution Using Different Loss Functions, Vol. 6, No. 1 (Mar. 2017), PP:185-203

doi:10.18576/jsap/060115

Download

Authors:
Kawsar Fatima - Department of Statistics, University of Kashmir, Srinagar, India
S. P. Ahmad - Department of Statistics, University of Kashmir, Srinagar, Indi

 

Discrete Inverse Weibull Minimax Distribution: Properties and Applications, Vol. 6, No. 1 (Mar. 2017), PP:205-218

doi:10.18576/jsap/060116

Download

Authors:
B. A. Para - P.G Department of Statistics, University of Kashmir, Srinagar, India
T. R. Jan - P.G Department of Statistics, University of Kashmir, Srinagar, India

 

Transmuted Weighted Exponential Distribution and Its Application, Vol. 6, No. 1 (Mar. 2017), PP:219-232

doi:10.18576/jsap/060117

Download

Authors:
Aijaz Ahmad Dar - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh, U.P., India.
Aquil Ahmed - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh, U.P., India.
J. A. Reshi - Department of Statistics, Jammu & Kashmir Higher Education Department Srinagar, India.

 

A New Discrete Compound Distribution with Application, Vol. 6, No. 1 (Mar. 2017), PP:233-241

doi:10.18576/jsap/060118

Download

Authors:
Zahoor Ahmad - P.G Department of Statistics, University of Kashmir, Srinagar, India
Adil Rashid - P.G Department of Statistics, University of Kashmir, Srinagar, India
T. R. Jan - P.G Department of Statistics, University of Kashmir, Srinagar, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved